# SDR ASOA97046

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 12038594001
- Condition: Failed
- Location: Landing Gear
- Part time: 14,739 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CSG-ATL, ALL RED 'A' LANDING GEAR INDICATION LIGHTS REMAINED ON WITH GEAR SELECTED DOWN.  FOLLOWED POH PROCEDURES FOR INDICATION OUT OF SERVICE AND DECLARED AND EMERGENCY AS A PRECAUTION.  LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
